- (cherokeefawn) wrote in vaginapagina,
-
cherokeefawn
vaginapagina

Spotting or Period after taking EC?

Hi all. I couldn't find anything that directly answered my question, so I hope this is ok!

I'm 21, have used Beyaz for several years. However, I recently stopped taking it because I was on antibiotics and getting a wisdom tooth removed, and heard taking oral contraceptives raises your chances of getting dry socket. I was done with my antibiotic course around the 3rd or 4th of December.

Saturday the 7th I had a little to drink and had unprotected sex, totally forgot about my lack of birth control at that moment. I took Next Choice within 24 hours and only experienced some dizziness. Today (6 days later) I am experiencing bright red bleeding, and it also comes with cramping and lower back pain, just like the first day of my "real" period would.

Is it possible this is my period, or just a withdrawal bleed from the Next Choice? Because I have no idea when my period "should" have been due to the birth control complications, I'm a little freaked out. I was planning on doing an at-home test 21 days from the day I took Next Choice, per the box advice, but any info I could get now would put me at ease.
Thank you!

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments